Electron. J. Diff. Equ., Vol. 2014 (2014), No. 84, pp. 1-17.

Existence of two positive solutions for a singular Neumann problem

Jia-Feng Liao, Jiu Liu, Chun-Lei Tang, Peng Zhang

Abstract:
We obtain two positive solutions for Neumann boundary problems with singularity and subcritical term, by using the Nehari method.

Submitted January 23, 2014. Published March 28, 2014.
Math Subject Classifications: 35B09, 35J20, 35J75.
Key Words: Neumann problem; singularity; positive solution; Nehari method.

Show me the PDF file (254 KB), TEX file, and other files for this article.

Jia-Feng Liao
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China.
email: liaojiafeng@163.com
Jiu Liu
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China
email: jiuliu2011@163.com
Chun-Lei Tang
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China
email: tangcl@swu.edu.cn, Tel +86 23 68253135, fax +86 23 68253135
Peng Zhang
School of Mathematics and Computational Science
Zunyi Normal College
Zunyi 563002, China
email: gzzypd@sina.com

Return to the EJDE web page